# SDR 99FDEA00258

- Difficulty date: July 12, 1999
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N148FE
- Make and model: Boeing 727-22
- Aircraft serial: 19086
- System (JASC): 5315 · Fuselage Main, Floor Beam
- Part: Floorbeam
- Condition: Worn
- Location: Cargo Compt
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FWD CARGO CTR CEILING PANEL FASTENERS WEARING INTO BOTTOM FLOORBEAM.  BLENDED WORN AREA, INSTALLED FLOORBEAM LOWER CHORD REPAIR PER SRM 53-10-8 FIG 2.
